# SDR DALA13034585531

- Difficulty date: July 12, 2013
- Submitted: July 15, 2013
- Operation: Air carrier
- Aircraft: N531US
- Make and model: Boeing 757251
- Aircraft serial: 23846
- Aircraft time: 78,217 hours, 33,254 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKING BURNING PLASTIC ODOR.  MX INSPECTED CONFIRMED TWO MEAL CARRIER CONTAINERS CONTAINED BURNED PLASTIC RESIDUE-CARRIERS REMOVED FROM ACFT AND RENDERED UNSERVICEABLE.  FURTHER INSPECT OF OVENS NOTED NO CONTAMINATION-HEATED OVENS  WITH NO DEFECTS.
